# SDR DALA2018031301578

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 77,339 hours, 59,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE, LOCATIONS 25E, ACARS TEXT FRC25600125E INTERIOR. FOUND OVERWING EXIT DOOR LIGHT UPPER LENS COVER MISSING. INSTALLED NEW COVER. OK FOR SVC.
